Browsed by
Tag: Ocrevus side effects

Should I take Ocrevus?

Should I take Ocrevus?

If your doctor has suggested Ocrevus you are certainly moving up the ladder of disease modifying drugs for multiple sclerosis. With each of the IV drugs especially come side effect risks. Ocrevus is no exception. The most serious they show is: Risk of cancers (malignancies) including breast cancer. Follow your healthcare provider’s instructions about standard screening guidelines for breast cancer. That’s a pretty serious risk to consider. They also talk about PML Progressive Multifocal Leukoencephalopathy. This is the brain infection caused…

Read More Read More

Post Ocrevus infusion

Post Ocrevus infusion

I’ve been really tired. I have gone to sleep by 9:00 since I had the infusion done. However one of those days was because of the Benadryl given with the infusion. I went to physical therapy but I was fatigued easily. Plus my face has a lovely rosey red cheek blush that cane on as soon as I moved. My therapist decided at the 1/2 point that it was enough. It wasn’t my greatest appointment but I’m glad I made…

Read More Read More

My first cold since starting Ocrevus

My first cold since starting Ocrevus

You might be asking, why does it matter that I’m taking Ocrevus and I have a cold? It’s important to remember what Ocrevus does. Ocrevus depletes B lymphocytes, a white blood cell in our immune system. Ocrevus is an autoimmune suppressing drug. Something as simple as a cold, may not have the same effect on me as it does the person I caught the cold from. For me, this cold has put me in an psuedo-MS attack. A pesuedo-attack is…

Read More Read More

The germ theory

The germ theory

My dad sent me an interesting article yesterday. I couldn’t share the exact article but was able to find similar articles online. It is about the theory of catching a cold from someone, like I did from my daughter. It was very interesting because it talks how disease stars within NOT from external components. If your healthy inside you won’t every have to worry about those germs on the outside. Guess what, I, as well as many many others with a…

Read More Read More

Ocrevus infusion aftermath

Ocrevus infusion aftermath

I had to be honest and let others know in case it happens to you, I haven’t been feeling great since my Ocrevus infusion on Wednesday. I expected the day of the infusion to feel lethargic and tired because of the Benadryl coming through the IV, but I am still feeling that way. It is Friday morning and anyone with MS will understand me when I say my bones feel so heavy. My skin is super sensitive which is definitely…

Read More Read More

%d bloggers like this: